# SDR TWAA9613901

- Difficulty date: November 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N406EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47686
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - FLT 593 - DURING CRUISE, EGRESS L IGHTS AT WING EXITS ILLUMINATED.  CYCLED LIGHT SWITCH.  FOUND BATTERY PACK, MFG PN 2013-1A, WEAK.  REPLACED BATTERY PACK.  EGRESS  LIGHT OPERATION THEN CHECKED NORMAL.  CHECK C - 9-17-95  STL.  (X)
